# SDR DXTA2023090594400

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N824QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000062
- Aircraft time: 1,982 hours, 1,143 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR OUT OF RIG.   HAD CHECK DOORS AND MAIN CABIN DOOR OPEN AFTER DOING CESSNA CHECKLIST DOOR RESET CREW DETERMINED IT WSS MAIN CABIN DOOR.  DOOR CLOSED NORMALLY BUT WITH SOME HARD DOWN FORCE TO CLOSE DOOR, BUT OPENING DOOR CREW HAD TO USE EXCESSIVE FORCE TO OPEN IT . ESTIMATE 80 POUND OF UP FORCE TO OPEN DOOR.  CREW NOTICIED WHEN DOOR OPEN THE 2 UPPER PINS ARE PROTRUDING OUT APPROX 1/8 INCH.  //SIGNOFF// INSPECTED DOOR LOCKS AND DOOR FRAME ECCENTRIC BOLTS. NOTED EXCESSIVE DEBRIS ON LOCKING PINS. CLEANED LOCKING PINS AND ECCENTRIC BOLTS. PERFORMED FUNCTION CHECK IAW CESSNA 700 AMM 52-10-00 REV 10. OPS CHECK COMPLETED IAW 52-70-00 REV 10. FUNCTION CHECK AND OPS CHECK GOOD AT THIS TIME.
